I have noticed a moderate to severe swing into pretty severe depression when taking Cialis. I am under a great amount of stress at work, just wondering if the Cialis is making a bad situation worse. Wondering if any others had a similiar experience
I took Cialis... before I lost my medication insurance... and it never had that effect on me. It has the effect of relaxing the smooth muscles, but doesn't really have any mental effects that I know of, not to say that it's not possible. Regardless, sounds like your having some troubles, and it would be in your best interest to make an appointment with your doctor to double check. Also, if your doc. does verify that the Cialis has no effect on the mood swings, the mood and depression should be taking care of. No one should have to feel like that. Best of luck to you!
- Cialis Information for Consumers
- Cialis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cialis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2010 • 4 answers
Posted 4 Dec 2011 • 6 answers
Posted 27 Jul 2012 • 11 answers
Posted 18 Dec 2014 • 1 answer
Posted 14 Jun 2015 • 2 answers